been on Cymbalta/Duloxetine for..
30mg for 4 weeks
60mg for 2 weeks
40mg for 2 weeks
20mg for 10 days with another 14 days to go at 20mg until next Doc appoint (26th) and decision on way forward
so, will be approx 11 weeks on Cymbalta when next see doc (26th)
Thing is, even at my new low dose of 20mg the diarrhoea persists,although not so often throughout a day, but still daily
I hardly ever got up for a pee through the night and now it is up to 3 times a night coupled with weak flow
Headaches and Tinnitus in left ear
Lethargy and complete disinterest in everything I once held dear ( i KNOW this could be my depression but the Cymbalta has done nothing to address situation) and jitters are making a comeback. At one point, on 40/60 dose, jitters were diminishing but the skitters (Scottish word for teh shitz) were on the increase
Everything is now an effort....walking is like walking through the swimming pool. I've HAD ENOUGH and be forthright guys, do you blame me,should I carry on with dose and hope for a breakthrough?
My chart is above ^^^ At one point I went from 60/40 and "NOTICED it".....if my doctor agrees, and I think she will, what's the best way to go from 20 to 10 to 5 to ZERO?
As for tapering,when the Doc and I last spoke she spoke of a reduction technique of days on the med followed by days off and so on (alternate) but I read online that that is not the best way to stop
So, can you vets suggest how I should go the final lap of 20mg to ZERO after 11 weeks of this shit? Would half 20mg cap (10mg) daily for two weeks be OK then Half a 10mg capsule (5mg) for two weeks then STOP!?
and could I expect a hard time with the 5mg/stop last leg?
The past two years has seen me try 6x meds and I no longer know whether I am coming or going.......I don't know any more if it's withdrawals or the difficult few weeks of start up
add to that the Diazapam buffers and I am well and truly over medicated IMO
A QUICK approx calculation, if you guys give my plan the go ahead, would be.......11 weeks on Meds and 9 coming off
Hope you are perking up IUN